Discussions By Condition: I cannot get a diagnosis.


Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: kricheson
  • March 5, 2008
  • 04:24 PM

I have kidney Disease and have been on dialisys for about 8 months now and I have high Phophorous levels. The doctors have put me on several different kinds of Phosphorous binders and them seem to make me itch worse then ever. almost imediately after I take them. They are not sure if I am having a reaction to the meds or not. I don't know what to do. The istching is horendous. I know I need to get the level down and don't know what else to do. My doctors have no explanatyion orr suggestions. Anyone got any isdeas or have experienced this?
Thanks, Kenny

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?